# SDR FDE2004F00001

- Difficulty date: December 15, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC74901
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE INBD ATTACHMENT T-FITTING , 2 EA HOLE BORE SIZE EXCEED LIMIT.  RIGHT WING - INBD FLAP VANE INBD ATTACHMENT T-FITTING REMOVED AND INSTALLED NEW FITTING AS PER AMM 27-50-22.
